I am 49 years old and using the following TRT protocol:
Depo-Testosterone: 100 mg/ml – sub-cu injection of .7 ml 2x weekly
HCG: 10,000 units diluted in 5 ml dilutent – inject .15 ml 2x weekly
Arimidex: 1 mg tablets – .5 mg 2x weekly
I have noticed a sigificant lack of energy and more importantly, a marked decrease in sexual desire and function. When I first began TRT things, uh, stiffened with a change in the breeze. Now, it is more hit and miss and there have been some major misses that have left myself and my wife most frustrated.
I need to get a new set of labs, but I suspect that the current Arimidex protocol has driven my E levels too low, causing some ED. I had previously used .25 mg 4x weekly but found my E levels were creeping up too high. However, I would rather have them too high than have this problem!
Any comments or suggestions?
Thanks. I will post blood work when I receive it.